# SDR DALA2014091104998

- Difficulty date: August 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,303 hours, 45,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29R BS 1334.  LONGERON R & R IAW SRM 51-10-4 AND 51-30-5.
